# SDR SIMA20180616006

- Difficulty date: June 16, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,227 hours, 28,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525177003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS GOUGED BETWEEN STR 2L-3L. REPAIRED IAW ERS WORK CARD NUMBER: ERS-EM-53MR-3314.
